| Catalog Number |
136553000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Synovitis (2094)
| Date of Event |
01/27/2011
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2011, the patient underwent tha with the products in question.After the surgery, the implants were mom and armd was suspected.On (b)(6) 2026, the patient underwent revision surgery for implants replacement.Upon incision, milky white synovial fluid was observed, along with dark discolored synovial membrane.The cup was completely dislodged and could be easily removed.After replacing the cup with a competitor¿s implant, delta ts was inserted.The surgery was completed successfully with no surgical delay.The surgeon believes that armd due to mom caused the cup to loosen, resulting in the cup dislodging during activity.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The adverse symptoms alleged and product code reported is associated with the depuy metal on metal articulation.A complaint database search and/or device manufacturing (dhr) reviews will not be performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation (mre) will not be performed since mom systems are obsolete.Added: d10 (concomitant).